# SDR AALA2024051609862

- Difficulty date: May 7, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 48,370 hours, 18,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M23093
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 10,031 hours, 4,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST.  MAINTENANCE REPLACED THE R1 DOOR SLIDE AND ACCCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMEMRGENCY L;IGHTING SYSTEM WITH NO FAULTS NOTED.
